Published Special Issue
Volume 3, Issue 3-1
Expired Date:
May. 19, 2015
Order the Hard Copy
Special Issues
Expand the Popularity of Your Conference
Publish conference papers as a Special Issue
Send your Special Issue proposal to:
Submit Hot Topics
If you wish to order hard copies, please click here to know more information.
Home / Journals / American Journal of Life Sciences / Recent Researches in Diving and its Relations with Mathematics
Recent Researches in Diving and its Relations with Mathematics
Young Researchers and Elite Club, Firoozkooh Branch, Islamic Azad University, Firoozkooh, Iran
Guest Editors
Department of Industrial Engineering, Faculty of Industrial and Mechanical Engineering, Islamic Azad University
Tehran, Iran
Elahe Abdoos
Department of Industrial Engineering, Eyvanekey Institute of Higher Education
Eyvanekey, Iran
Paper List
Authors: Mostafa Ali Biegi, Elahe Abdoos
Pages: 1-11 Published Online: Jan. 8, 2015
Views 3367 Downloads 345
Authors: Mostafa Ali Biegi, Erfan Ghasem Khani, Tayebeh Hajjari
Pages: 12-17 Published Online: Jan. 8, 2015
Views 3618 Downloads 217
In various diving systems, there are many different methods. Based on the rapid progress of science and existing risks and problems for divers, we need propose new methods for different parts of diving such as Safety, Diving Sickness and other sections. Also, Mathematical models can describe parts of our 'life science' and factors that affect it, Therefore can use widely mathematics in diving.

This special issue aims to bring out the modern researches in diving and its relation with mathematics.

Topics that will be covered in invited review articles as related to this theme include:

1. Recent research in scuba diving
2. Recent research in free diving
3. New method for a safe diving
4. Educational diving in our life
5. Relation Between Diving and Mathematics
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186